Sudafed Sinus + Pain Relief Day & Night Tablets 24 Pack NZ PSE C3


Price:
Sale price$19.99

Use Sudafed Sinus + Pain Relief tablets for 24 Hour relief from nasal congestion, sinus pressure and headaches when taken as directed. This pack includes non-drowsy day tablets and night tablets for bedtime.

Day tablets - Fast relief from sinus congestion and pressure, plus headaches

Night tablets – relief from sinus congestion, pressure, and runny nose so you can get the rest you need.

Made in Australia from imported and local components.

Lactose Free, Gluten Free, Alcohol Free, Saccharin Sodium Free.

Always read the label and follow the directions for use.

SKU: 9300607080346
Description:

Use Sudafed Sinus + Pain Relief tablets for 24 Hour relief from nasal congestion, sinus pressure and headaches when taken as directed. This pack includes non-drowsy day tablets and night tablets for bedtime.

Day tablets - Fast relief from sinus congestion and pressure, plus headaches

Night tablets – relief from sinus congestion, pressure, and runny nose so you can get the rest you need.

Made in Australia from imported and local components.

Lactose Free, Gluten Free, Alcohol Free, Saccharin Sodium Free.

Always read the label and follow the directions for use.

Category:
  • All Products,
  • Allergy,
  • Hayfever & Anti-Histamines,
  • Medicinals
Directions:

Adults and children 12 years and over:

2 day tablets every 4-6 hours and 2 night tablets in the evening at bedtime as necessary. Maximum 6 day & 2 night tablets in 24 hours.

When to stop:

Adults: After a few days

Children: after 48 hours, except on a medical advice.

Ingredients:

Day Tablets - Phenylephrine Hydrochloride 5mg & Paracetamol 500mg per tablet

Night Tablets - Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, & Chlorpheniramine Maleate 2mg per tablet.

Product Warnings:

Incorrect use could be harmful. Always read the label and follow the directions for use. Keep out of reach of children. If symptoms persist, please contact your healthcare professional.

Do not use: in children under the age of 12. If you are hypersensitive to any of the ingredients, if you have taken paracetamol or antihistamines, if you are taking antidepressants, if blister foil is broken.

Ask your doctor before use, if you have any medical conditions or if you are taking any other medicines, or if you are a chronic alcohol abuser, if you are pregnant or breastfeeding, if you have high blood pressure, if you have heart problems.

If symptoms persists or worsens or if new symptoms appear please consult your doctor. Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity. Chlorphenamine may cause drowsiness. If drowsy do not operate machinery. Avoid alcohol. Phenylephrine may cause sleeplessness in some people.

If an overdose is taken or suspected. stop use and ring the Poisons Information Centre (Australia 13 11 26. New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

You may also like